# SDR TSAA0251066

- Difficulty date: February 26, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65C28106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION AT 1016 SKIN BULKHEAD AND ATTACHING FRAME AFT SIDE OF BULKHEAD BETWEEN LBL 5 TO RBL 5 IAW SRM 53-10-1 FIGURE 1 DETAIL 16.  CUT OUT ACCESS HOLE AFT OF BULKHEAD PER DRAWING 65C28106.  DOUBLER AND FILLER COMPLETED IAW DRAWING 65C28106.  CUT OUT DAMAGED PORTION OF WEB AT BULKHEAD 1016 BETWEEN STRINGER 26L AND 26R COMPLETED IAW SB 737-53A1075.  ACCESS HOLE FILLER AND DOUBLER INSTALLATION COMPLETED IAW SRM 51-30-2 PAGE 2 PARAGRAPH 4 ITEM A-E.  COMPLETED INSTALLATION OF RADIAL STIFFENERS, SPLICE AND WEB REPAIR IAW B737 SB 737-53A1075.  (M)
